MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SOLERA® SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SOLERA® SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 6534530
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a healthcare professional (hcp) via a medtronic representative regarding a patient previously implanted with a screw, set screws, and rod in an l1 to iliac + plif of l5/s for lumbar degenerative scoliosis.It was reported that this is a repeat surgery because of the pulling off of the set screws.During the postoperative observation, both sides of the set screws came off.There was no product malfunction with the screw and rod.No specific cause has been reported against the unknown screw.Clydesdale ptc was used in the initial surgery which was an l1 to l5/4 intervertebral olif performed for the posterior side (surgery #2).Surgery #1 was performed for the anterior side on (b)(6) 2022 at l1~l5.These two surgeries were the initial surgery.The doctor had planned to divide the initial surgery two times and these were performed as scheduled and succeeded.Pulling off of the set screws was discovered during the post-operative hospitalization follow-up of surgery #2, so the patient's hospitalization period was extended for the current operation.Additional surgery was performed where the iliac screws were replaced for fixation and the entire structure was re-tightened and replaced.There were no symptoms or complications as a result of this event.The date of implant for the first 4 products is (b)(6) 2022 and date of explant is (b)(6) 2022.The date of implant for the unknown screw is (b)(6) 2022 and remains implanted.No further complications were reported/ anticipated.
 
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON® SOLERA® SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key14238786
Report Number1030489-2022-00419
Device Sequence Number4338769
Product Code NKB
UDI-Device Identifier20643169885831
UDI-Public20643169885831
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170679
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6534530
Device Catalogue Number6534530
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date04/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale